Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Journal Article | IST-REx-ID: 1559 |
R. Ibsen-Jensen, K. Chatterjee, and M. Nowak, “Computational complexity of ecological and evolutionary spatial dynamics,” PNAS, vol. 112, no. 51. National Academy of Sciences, pp. 15636–15641, 2015.View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1. Juliusz Schauder Center for Nonlinear Studies, pp. 273–286, 2015.View | DOI